# SDR SWAA2025021889536

- Difficulty date: January 25, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N934WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36642
- Aircraft time: 50,837 hours, 30,982 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Zone 600 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - DEBONDED LOWER SKIN ON SLAT 8 O/B SIDE AT RT WING 2025-91706<[01] TOOL USED P/N: BONDMASTER 600M; S/N: 220052310; CAL DUE: 04-DEC-25.;[02] TOOL USED CALIPER PN: 500-196-30; SN: A23325549; DUE DATE: 16/JAN/26. TOOL USED HOT BONDER P/N: HCS9200B-AV S/N: 18196021 DUE DATE: 15 FEB 25.  REPAIRED LOWER SKIN ON SLAT 8 O/B SIDE AT RT WING IAW B737-700 SRM 51-70-10-2R-4. SEE INDIVIDUAL SIGNOFFS BELOW.;[03] REPAIRED LOWER SKIN ON SLAT 8 O/B SIDE AT RT WING IAW B737-700 SRM 51-70-10-2R-4.
